# SDR HEEA084754

- Difficulty date: February 18, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,421 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: 400052015101
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT CROSSTUBE STRAP DAMAGED WHEN CROSSTUBE SHIFTED. REPLACED STRAP.
